# SDR HEED064583

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 7110 · Engine Cowling System
- Part: Spring
- Part number: 230361801101
- Condition: Broken
- Location: Latch
- Part time: 4,189 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LATCH HAD BROKEN SPRING.  REPLACED UNIT.
